# SDR HALA2022011000014

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 24,854 hours, 4,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 378 OPENED 2L DOOR A POPPING NOISE WAS HEARD AND THE SLIDE ARMED LIGHT AND ECAM INDICATION CAME ON. NO SLIDE DEPLOYED. CORRECTIVE ACTION: ARMED DOOR SEVERAL TIMES. INDICATION CKS OK. (8445472)
